# SDR IPXA2016051803533

- Difficulty date: May 15, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 52,016 hours, 17,600 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:E,  NR 2 ENGINE THRUST REVERSER FWD UPPER STRUCTURE CRACKED NEAR THE J-RING UPPER SIDE.  REPLACED IAW EO:B767-7830-14712-O, REF STEP 107 OF APPENDIX C.
